Discussions By Symptom: Drug Abuse

Was taking 600 mgm of morphine a day,am down to 15, I try to get off I get spasms in legs-help!

Posted In: Drug Abuse 0 Replies
  • Posted By: Anonymous
  • October 21, 2014
  • 04:12 PM

I was taking Morphine for 24 years-started when I had cancer in 1990, ended up at 600 mgm a day- took myself off down to 15 mgm a day, when I try to go completely off, I get leg and arm spasms both day and night- the only thing that seems to stop it is to take a morphine, which infuriates me immensely because I really want to get off this stuff- any suggestions or how long is this going to last if I try to stick it out- is there something the Doc can give me to help me so I can get sleep once in awhile while this is happening, or am I going to be stuck on this for the rest of my life? Thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?